# SDR AALA202404174740

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 38,328 hours, 4,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHT AT L3 & L4 DOORS AND AISLE INOPERATIVE.  MAINTENANCE REPLACED L4 DOOR POWER SUPPLY (M33406) REF AMM 33-51-06.
